MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 32MM MOD HEAD COCR -3MM NECK; PROSTHESIS, HIP

ZIMMER BIOMET, INC. 32MM MOD HEAD COCR -3MM NECK; PROSTHESIS, HIP
Catalog Number 163668
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Joint Dislocation (2374)
Date of Event 01/31/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2023-01222.D10: cat #: 51-107100/tprlc 133 mp type1 pps ho 10.0/ lot #: 2711338.Cat #: 30123204/g7 vit e high wall lnr 32mm d/ lot #: 65257097.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported a patient experienced a left hip dislocation approximately eleven years post implantation.No revision has been reported to date.Attempts have been made and no further information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The additional information does not change the outcome of the previous investigation.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported a patient dislocated approximately seven days post implantation due to a dislocation.The patient was instructed to maintain strict hip precautions and wear a knee immobilizer for two weeks.No revision has been reported to date.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4; b5; g3; h2; h3; h6.Proposed component code: mechanical (g04) ¿ head.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Complaint confirmed based on medical records.Dhr was reviewed and no discrepancies related to the reported event were found.Medical records/radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: left hip pain, worse after physical therapy, left anterior hip dislocation.X-ray review showed that dislocation is confirmed.Loosening is not confirmed.No signs of loosening, wear, radiolucency, or other contributing factors.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
32MM MOD HEAD COCR -3MM NECK
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16895697
Report Number0001825034-2023-00969
Device Sequence Number12251299
Product Code JDG
UDI-Device Identifier00880304256637
UDI-Public(01)00880304256637(17)260129(10)927120
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K942479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/29/2026
Device Catalogue Number163668
Device Lot Number927120
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2023
Supplement Date Received by Manufacturer05/19/2023
06/07/2023
Initial Report FDA Received Date05/09/2023
Supplement Report FDA Received Date05/25/2023
06/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/29/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight94 KG
Patient EthnicityNon Hispanic
Patient RaceWhite